# SDR RRXA10925

- Difficulty date: April 7, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 91,115 hours, 29,132 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 5644981
- Condition: Cracked
- Location: R/H Nose Sta 58
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE FRAME ON THE R/H NOSE TUNNEL AT STA 58, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION/////  FABRICATED PART AND INSTALLED IAW DC-8 SRM 53-2-0, FIG 23 AND 51-1-21.
